# SDR 2006UALA00836

- Difficulty date: April 29, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 42,111 hours, 26,811 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO GEAR DOWN INDICATION PROBLEM.
